# SDR ASAA2018071725448

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 38,307 hours, 11,520 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400012060
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADES NR 2-10, 12, 17, 19-24 HAS CUNI DAMAGE OUT OF LIMITS REF TC 78472002. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE FAN BLADES NR 2-10, 12, 17, 19-24 BLADES REMAPPED ACCOMPLISHED. REF T/C 78472002.
